Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 57, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 22, 2007, 7:06 PM EDT for 6 counties in Georgia; 6 counties in Florida. It took effect at Apr 23, 2007, 2:31 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2007, 7:06 PM EDT (23:06 UTC)
- In effect from
- Apr 23, 2007, 2:31 AM EDT
- Expired
- Apr 23, 2007, 8:00 PM EDT
- In force
- 17 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Atkinson County, GA, Bacon County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1091 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 222306 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 706 PM EDT SUN APR 22 2007 FLZ020>023-030-031-035-036-040-231115- /O.UPG.KJAX.FW.A.0057.070423T1600Z-070424T0000Z/ /O.NEW.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/ /O.EXT.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 706 PM EDT SUN APR 22 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT MONDAY... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT MONDAY. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 4 TO 8 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. INLAND FLORIDA COUNTIES WILL BOTTOM OUT AROUND 20 TO 25 PERCENT. TUESDAY AFTERNOON...RELATIVE HUMIDITIES WILL AGAIN FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND WILL BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING AND WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ024-025-032-037-231115- /O.NEW.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/ /O.EXT.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ NASSAU-DUVAL-CLAY-PUTNAM- 706 PM EDT SUN APR 22 2007 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. MONDAY AND TUESDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-231115- /O.NEW.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 706 PM EDT SUN APR 22 2007 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 30 PERCENT FOR 4 TO 6 HOURS MONDAY AFTERNOON WITH VALUES BOTTOMING OUT AT 20 TO 25 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WATCH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HURLBUT
3 follow-up statements
000 WWUS82 KJAX 230631 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 AM EDT MON APR 23 2007 GAZ132>136-149>152-162>164-230745- /O.CAN.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 231 AM EDT MON APR 23 2007 ...FIRE WEATHER WATCH IS CANCELLED TODAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. RELATIVE HUMIDITIES ARE FORECAST TO BOTTOM OUT BETWEEN 25 AND 30 PERCENT AWAY FROM THE COAST THIS AFTERNOON. WINDS WILL BE SOUTHEAST 5 TO 10 MPH INLAND AND 10 TO 15 MPH ALONG THE COAST. THIS WILL BE BELOW CRITICAL VALUES. $$ FLZ024-025-032-037-240000- /O.UPG.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/ /O.EXA.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/ /O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ NASSAU-DUVAL-CLAY-PUTNAM- 231 AM EDT MON APR 23 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL TO NEAR 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT TO 25 TO 30 PERCENT AWAY FROM THE COAST. TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT 30 TO 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING AND WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>023-030-031-035-036-040-240000- /O.CON.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/ /O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 231 AM EDT MON APR 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL BELOW 35 PERCENT FOR 6 TO 8 HOURS AND BOTTOM OUT AROUND 25 PERCENT. TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING AND WATCH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ PP
000 WWUS82 KJAX 231251 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 851 AM EDT MON APR 23 2007 GAZ132>134-149-150-162-163-232300- /O.EXB.KJAX.FW.W.0057.070423T1700Z-070423T2300Z/ COFFEE-JEFF DAVIS-BACON-ATKINSON-WARE-ECHOLS-CLINCH- 851 AM EDT MON APR 23 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR AREAS WEST OF FARGO TO WAYCROSS TO ALMA DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. DRY FUEL MOISTURE WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT THIS AFTERNOON. SOUTHEAST TO SOUTH WINDS OF 8 TO 15 MPH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035>037-040-240000- /O.CON.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/ /O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-PUTNAM-MARION- 851 AM EDT MON APR 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL BELOW 35 PERCENT FOR 5 TO 8 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. IN ADDITION THE SEA BREEZE WILL CREATE SOUTHEASTERLY WIND GUSTS OF 14 TO 18 MPH...WHICH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS. TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING AND WATCH. THE COMBINATION OF LOW RELATIVE HUMIDITY...WINDS...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ MKT
000 WWUS82 KJAX 231826 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 226 PM EDT MON APR 23 2007 FLZ020>023-030-035-240030- /O.UPG.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ /O.NEW.KJAX.FW.W.0058.070424T1700Z-070425T0000Z/ /O.CON.KJAX.FW.W.0057.000000T0000Z-070424T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST- 226 PM EDT MON APR 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING ACROSS THE SUWANNEE VALLEY AND OSCEOLA NATIONAL FOREST DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY ACROSS THE SUWANNEE VALLEY AND OSCEOLA NATIONAL FOREST DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. RELATIVE HUMIDITIES WILL BE BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON AND BOTTOM OUT AROUND 25 TO 30 PERCENT. TUESDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AROUND 28 PERCENT. THE COMBINATION OF LOW RELATIVE HUMIDITY...WINDS...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING AND WATCH. $$ FLZ024-025-031-032-036-037-040-240030- /O.CON.KJAX.FW.W.0057.000000T0000Z-070424T0000Z/ /O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/ NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION- 226 PM EDT MON APR 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR PORTIONS OF NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR PORTIONS OF NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... RELATIVE HUMIDITIES WILL BE BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON AND BOTTOM OUT AROUND 25 TO 30 PERCENT. IN ADDITION THE SEA BREEZE WILL CREATE SOUTHEASTERLY WIND GUSTS ABOVE 15 MPH...WHICH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS. TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT. THE COMBINATION OF LOW RELATIVE HUMIDITY...WINDS...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING AND WATCH. $$ GAZ132>134-149-150-162-163-232300- /O.CON.KJAX.FW.W.0057.000000T0000Z-070423T2300Z/ COFFEE-JEFF DAVIS-BACON-ATKINSON-WARE-ECHOLS-CLINCH- 226 PM EDT MON APR 23 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR WESTERN PORTIONS OF SOUTHEAST GEORGIA DUE TO LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY FUEL MOISTURE WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT THIS AFTERNOON. SOUTHEAST TO SOUTH WINDS OF 8 TO 15 MPH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS. THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING. $$ MKT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 2:40 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 22, 2:40 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT SUN APR 22 2007
.CURRENTLY...SFC HIGH PRES SYSTEM IS NOW OVER COASTAL SC WITH
ONSHORE FLOW CONTINUING. TEMPS ARE MOSTLY IN THE MID 70S TO NEAR
80. HIGH PRES IS ALOFT FROM THE NRN GOMEX TO OHIO VALLEY TO PA.
WARE COUNTY FIRE UP TO 55,000 ACRES PER NEWS REPORTS WITH THE
SMOKE PLUME ADVECTING W TO NW AS ANTICIPATED. A SCT CU FIELD HAS
DEVELOPED OVER THE MAJORITY OF THE CWA AROUND 5 KFT.
.SHORT TERM...(TONIGHT-WED). HIGH PRES SYSTEM SFC AND ALOFT WILL
WORK SEWD THROUGH DAY 3. THE ELY FLOW FROM SFC TO ABOUT 700 MB
WILL CONTINUE TO WEAKEN DURING THE PERIOD GIVING SEA BREEZES
EASIER ADVECTION INLAND DURING THE DAYTIME. BY TUESDAY...BIT MORE
SLY SFC FLOW AND DEEP LAYER TROUGHING IN THE CENTRAL U.S. WILL
BEGIN TO DEEPEN THE MEAN LAYER SE TO SW FLOW OVER THE REGION
ALLOWING MAX TEMPS TO CONTINUE TO WARM FOR BEGINNING OF THE
WORK WEEK. MAX TEMPS IN THE LOWER TO MID 80S MON-WED. WAS A BIT ON
THE LOW SIDE OF GUIDANCE TONIGHT DUE TO LIGHT WINDS AND DRY LOW
LEVELS. MODELS HAVE BEEN A BIT TOO WARM SO UNDERCUT 1-3 DEG TONIGHT.
PATCHY SHALLOW FOG WILL BE POSSIBLE LATE TONIGHT AND LATE MON
NIGHT/TUE MORNING.
.LONG TERM...(THU-SUN). STRONG SHORTWAVE TROUGH FROM OHIO VALLEY TO
LOWER MS RIVER VALLEY WILL BE MOVING GRADUALLY EWD EARLY THU WITH
DEEP LAYER FLOW BECOMING SWLY OVER THE FORECAST AREA. NEW GFS MODEL
GUIDANCE AND 12Z GFS ENSEMBLE SUGGESTING SOME ISOLD CONVECTION OVER
INLAND SE GA WHICH SEEMS REASONABLE GIVEN THE MOIST S-SW OFF THE
GOMEX. MOST OF THE SHORTWAVE ENERGY LIFTS NEWD AND TROUGH
DE-AMPLIFIES THU NIGHT THROUGH FRI. A DECENT SWATH OF LOW TO MID
LEVEL MOISTURE RIGHT AHEAD OF THE WEAK COLD FRONT OVER CENTRAL GA
WILL BE AFFECTING THE FORECAST AREA ON FRI AND SAT. CWA IS ALSO NEAR
THE RRQ OF AN UPPER LEVEL JET. MOS POPS HAVE COME UP ON FRI AND SAT
TO A SOLID 30 TO NEAR 40% BUT WILL STICK TO AN AVERAGE 20-30% POPS
OVER THE AREA DUE TO OCCASIONAL MOIST BIAS IN GFS. SUN...MID LEVEL
TROUGH AND ASSOCIATED MOISTURE APPEAR TO SHIFT E OF THE AREA DURING
THE DAY WHICH WILL KNOCK POPS DOWN TO 20% OR LESS. TEMPS WILL
AVERAGE A FEW DEGREES ABOVE NORMAL DURING THE PERIOD.
&&
.AVIATION...TEMPO MVFR IN BR POSSIBLE AFTER 08Z ACROSS FL ZONES AND
SOME FEW-SCT020 CU POSSIBLE AS WELL...OTHERWISE VFR WILL PREVAIL.
&&
.MARINE...HAVE RECOMBINED NEAR/OFFSHORE LEGS AND WILL DROP SCEC IN
THE AFTN PACKAGE AS WINDS AND SEAS HAVE DECREASED AT BUOY 41012 TO
12G16KT AND SEAS 4 FT (STILL ABOUT 1 FT BELOW WW3 GUIDANCE). LIGHT
ONSHORE ELY FLOW WILL PREVAIL THROUGH WED...THEN FLOW VEERS SLY IN
ADVANCE OF APPROACHING COLD FRONT THU. AT THIS TIME HAVE INDICATED
FRONT LINGERING OVER THE AREA FRI WITH SW FLOW.
&&
.FIRE WEATHER...RED FLAG CONDITIONS HAVE DEVELOPED OVER OUR EXTREME
WESTERN SUWANNEE VALLEY ZONES IN FL AND ACROSS OUR NW GA ZONES NEAR
THE ALTAMAHA...SO CURRENT RFWS LOOK IN GOOD SHAPE. DRY CONDITIONS
WILL CONTINUE INTO MON AND TUE DESPITE ONSHORE FLOW...WITH
SUB-CRITICAL RHS FOR 4-6 HRS ACROSS NE FL AND HAVE ISSUED WATCHES
FOR BOTH AFTNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 47 83 53 83 / 0 0 10 10
SSI 60 76 60 76 / 0 0 0 10
JAX 51 80 53 82 / 0 0 10 10
SGJ 57 76 57 78 / 0 0 0 10
GNV 49 84 52 84 / 0 0 10 10
OCF 49 83 51 84 / 0 0 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR COLUMBIA-
GILCHRIST-HAMILTON-SUWANNEE.
GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-BACON-
COFFEE-JEFF DAVIS.
AM...NONE.
&&
SHASHY/ENYEDI/KERNSHazardous weather outlook, Apr 22, 5:02 AM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 502 AM EDT SUN APR 22 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 502 AM EDT SUN APR 22 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...WILDFIRE CONTINUES IN WARE COUNTY SOUTHEAST GEORGIA... ...HIGH FIRE DANGER DUE TO LOW RELATIVE HUMIDITY... ...MODERATE RIP CURRENT RISK FOR AREA BEACHES... .SMOKE IMPACT...A LARGE WILD FIRE CONTINUES IN CENTRAL WARE COUNTY. EAST WINDS TODAY WILL PUSH THE SMOKE TO THE WEST OF THE FIRES... MAINLY INTO CLINCH COUNTY. VISIBILITIES MAY BE REDUCED TO 1 MILE OR LESS AT TIMES IN THE HOMERVILLE...ARGYLE...AND COGDELL AREAS. PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE SHOULD CONSIDER STAYING INDOORS TODAY. .RIP CURRENT IMPACT...A MODERATE ONSHORE FLOW AND ROUGH SURF WILL RESULT IN A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES. .FIRE WEATHER IMPACT...LOW RELATIVE HUMIDITIES WILL RESULT IN A HIGH FIRE DANGER AGAIN OVER INLAND AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .SMOKE IMPACT...WILD FIRES MAY PERSIST FOR SEVERAL DAYS...PRODUCING SMOKY SKIES AND RESTRICTED VISIBILITIES. .FIRE WEATHER IMPACT...LOW RELATIVE HUMIDITIES WILL CONTINUE THE HIGH FIRE DANGER MONDAY AND TUESDAY OVER INLAND AREAS WEST OF THE I-95 CORRIDOR. .RIP CURRENT IMPACT...THERE WILL BE A MODERATE RISK OF RIP CURRENTS ON MONDAY AT NORTHEAST FLORIDA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...SPOTTERS IMPACTED BY THE SMOKE ARE URGED TO REPORT WEATHER CONDITIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:06 PM EDT | Fire Weather Watch | JAX | Appling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more | 7 hr |
| Apr 22, 2:02 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 38 hr |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.